# SDR SWAA2023100507756

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,095 hours, 9,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CASE BROKE DURING PROVISIONING AGENT CLOSING DOOR.<[01] REMOVED AND REINSTALLED FWD SERVICE DOOR EMERGENCY EXIT SLIDE PER AMM 25-66-01 AND MT 725- 61-06
